# SDR DALA13006590977

- Difficulty date: January 29, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 58,071 hours, 42,865 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, MX DISCOVERED THAT THE TAILCONE CATWALK OVER THE VENTRAL STAIRWAY WAS DAMAGED AND JAMMING.  THE MOVEABLE CEILING (CATWALK) WAS REPAIRED, ADJUSTED, AND RIGGED.  IT NO LONGER BINDS DURING OPERATION AND MEETS PUBLISHED SPECIFICATIONS.
